# SDR SPAA201204050302

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 68,520 hours, 35,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 70144
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS ABOVE OVERWING EXITS FAIL TO ILLUMINATE.  REPLACED BATTERY PACK IAW AMM 33-51-81.  OPS CHECK SATISFACTORY.
